Home | About us | Editorial Board | Search | Ahead of print | Current Issue | Archives | Instructions | Online submissionContact Us   |  Subscribe   |  Advertise   |  Login  Page layout
Wide layoutNarrow layoutFull screen layout
Lung India Official publication of Indian Chest Society  
  Users Online: 1420   Home Print this page  Email this page Small font size Default font size Increase font size
ORIGINAL ARTICLE
Year : 1996  |  Volume : 14  |  Issue : 3  |  Page : 136-137

Phenytoin Toxicity Secondary To Rifampicin - Induced Hepatotoxicity


Correspondence Address:
R.S Bedi


Login to access the Email id

Source of Support: None, Conflict of Interest: None


Rights and PermissionsRights and Permissions

An unusual case of rifampicin – phenytoin interaction is reported where patient suffered phenytoin toxicity in the form of cerebellar ataxia, when she developed rifampicn-induced dysfunction. The underlying mechanisms and significance of this uncommon interaction are discussed.


[PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed258    
    Printed27    
    Emailed0    
    PDF Downloaded70    
    Comments [Add]    

Recommend this journal